# SDR SWIA201334619

- Difficulty date: September 13, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 25,590 hours, 21,387 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTOPILOT UNCOMMANDED EVENT CLIMBING IN SPEED MODE BUGGED TO 265 UNCOMMANDED CHANGE TO IAS 40.  ACFT PITCHED UP TO 1800 FPM CLIMB.  AUTOPILOT OPERATED NORMALLY REMAINDER OF FLIGHT.  FLT 5496 NO FAULT FOUND. OPS CHECKED GOOD.
